Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffered from irrelevant talk problem and epilepsy. Oleanz okay?

sir my father suffered from irrelevant talk problem and epilepsy and physiatrist doctor referred the medicine are oleanz 5mg,, zen 200mg, zapiz 1mg morning and evening,, but write now we not find any improvement in the irrelevant talk problem kindly let us know how to overcome this difficult sickness problem. our family depends on your advice now. Awaiting your response.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Hi Hema,
The medicines prescribed to your father are anti-psychotics (oleanz) and anti-epileptics (zen). I presume that a CT scan or MRI scan of the brain have been done and they are normal. We also should exclude any problems with serum electrolytes (such as sodum). If sodium level in the blood is low, a person can have irrelevant talk. Please continue to closely watch your father. If his condition does not improve, you may consult a neurologist for detailed evaluation and treatment.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Health City
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor